Tipo di prodotto / pubblicazione: Articolo scientifico
Renato Colucci & Gerardo R. Chacon. Dimension estimate for the Global Attractor of an evolution equation. Abstract and Applied Analysis Volume 2012.
Renato Colucci. Analysis of Microstructure of a singularly perturbed non convex functional with penalization term. Journal of Mathematical Analysis and Applications, 388 (2012) 370-385.
Renato Colucci, Gerardo R. Chacon & Juan Sebastian Leguizamon Cucunuba. Some ideas on nonlinear musical analysis, Applied Mathematical Sciences, Vol. 7, 2013, no. 26, 1283 – 1301.
Renato Colucci & Gerardo R. Chacon. Hyperbolic relaxation of a fourth order evolution equation. Abstract and Applied Analysis, Volume 2013 (2013).
Renato Colucci. Coexistence in a One-Predator, Two-Prey system with Indirect Effects. Journal of Applied Mathematics, Volume 2013.
Renato Colucci, Gerardo R. Chacon & Andres Vargas Dominguez. Dynamics of a Gross-Pitaevskii equation with phenomenological damping. International Journal of Differential Equations, Volume 2013.
Renato Colucci & Daniel Nuñez. Periodic orbits for a three dimensional biological differential systems. Abstract and Applied Analysis, Volume 2013.
Renato Colucci, Gerardo R. Chacon, Humberto Rafeiro & Andres Vargas Dominguez. On minimization of a non-convex functional in variable exponent spaces. International Journal of Mathematics, Vol. 25, No. 1 (2014).
Renato Colucci, Gerardo R. Chacon & Daniele D’Angeli. Recurrence analysis on Julia Sets of Semigroups of Complex Polynomials. Journal of Applied Mathematics and Computing, October 2014, Volume 46, Issue 1-2, pp 201-214.
Renato Colucci, Gerardo R. Chacon & Daniele D’Angeli. Density of Backward Paths on the Julia set of a semigroup. Sarajevo Journal of Mathematics Vol.10, No.1, 2014.
Tomas Caraballo & Renato Colucci. Pullback attractor for a non-linear evolution equation in elasticity. Nonlinear Analysis: Real World Applications, Volume 15 (2014), Pages 80-88.
R. Colucci & G. R. Chacon. Asymptotic behavior of a fourth order evolution equation.
Nonlinear Analysis: Theory, Methods & Applications, Volume 95, January
2014, Pages 66-76.
T. Caraballo & R. Colucci. The effects of additive and multiplicative noise on the dynamics of a parabolic equation. Applied Mathematics & Information Science, Volume 9, No. 5, 2273-2281(2015).
R. Colucci, J. Mira, J.J. Nieto and M.V. Otero-Espinar. Coexistence in exotic scenarios of a modied Abrams-Strogatz model. Complexity, Volume 21, Issue 4, pages 86-93, 2016.
R. Colucci. Existence of global and blowup solutions for a singular second-order ODE. Electronic Journal of Differential Equations, 307, pp. 1 – 17, 2015.
R. Colucci, Gerardo R. Chacon & J.S. Leguizamon C. Analysis, simulation and composition using nonlinear techniques. Chaotic Modeling and Simulation (CMSIM) 3: 399412, ISSN 2241-0503, 2016.
T. Caraballo, R. Colucci & X. Han. Predation with indirect eects in Fluctuating Environments. Nonlinear Dynamics, (2016) 84, 115-126.
T. Caraballo, R. Colucci, X. Han. Semi-Kolmogorov Models for predation with indirect effects in random environments. Discrete and continuous dynamical systems, series B Vol. 21, 7 (2016).
T. Caraballo, R. Colucci. Stabilization of oscillations in a phase transition model. Mathematical Methods in the Applied Sciences, DOI: 10.1002/mma.4020, 2016.
T. Caraballo, R. Colucci, X. Han. Non-autonomous Dynamics of a Semi-Kolmogorov Population Model with Periodic Forcing. Nonlinear Analysis: Real World Applications, 31 (2016) 661-680.
R. Colucci, J. Mira, J.J. Nieto and M.V. Otero-Espinar. Acta Applicandae Mathematicae, December 2016, Volume 146, Issue1, pp 187–203, 2016.
T. Caraballo, R. Colucci. A comparison between random and stochastic modelingvfor a SIR model. Communications on Pure and Applied Analysis (CPAA), Volume 16, Number 1, January 2017.
T. Caraballo, R. Colucci. A qualitative description of microstructure formation and coarsening phenomena for an
evolution equation. NODEA-Nonlinear differential equations and applications, Volume 24, Issue 2, 2017.
Renato Colucci, Juan Sebastian Leguizamon Cucunuba, ´
Simon Lloyd. A recurrence-weighted prediction algorithm for musical analysis. Communications in Nonlinear Science
and Numerical Simulation (2017), doi: 10.1016/j.cnsns.2017.08.017.